AGRIS - International System for Agricultural Science and Technology

On the scaling law of ramp structures in scalar turbulence

2018

Dong-Wei CHEN | Fei HU | Jing-Jing XU


Bibliographic information
Publisher
KeAi Communications Co., Ltd.
Other Subjects
Scalar turbulence; Scaling law; Ramp structure
Language
English
Type
Journal Article
Source
Atmospheric and Oceanic Science Letters, Vol 11, Iss 4, Pp 372-377 (2018)

2022-09-15
AGRIS AP
Data Provider
Lookup at Google Scholar
If you notice any incorrect information relating to this record, please contact us at agris@fao.org